Author(s) |
Han, Chong-Kyu
Oh, Jong-Won
Schmalz, Gerd
|
Publication Date |
2008
|
Abstract |
In this paper we study the infinitesimal automorphisms of a multi-contact structure given by 2n vector fields on ℝ²ⁿ+¹. We prove that the Lie algebra of infinitesimal automorphisms has finite dimension (rigidity) and discuss a homogeneous model which has the largest algebra of infinitesimal automorphisms.
|
Citation |
Mathematische Annalen, 341(3), p. 529-542
|
ISSN |
1432-1807
0025-5831
|
Link | |
Publisher |
Springer
|
Title |
Symmetry Algebra for multi-contact structures given by 2n vector fields on ℝ²ⁿ+¹
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|